MAUDE Adverse Event Report: BIOMET 3I 3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD®, 6MM(D) X 5MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD®, 6MM(D) X 5MM(L); DENTAL IMPLANT
Model Number BNES605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Zimmer biomet complaint (b)(4).
 
Event or Problem Description
It was reported that an implant (bnes605) was unable to be placed into osteotomy.Implant did not achieve primary stability and it was removed.Tooth location 3.
 
Additional Manufacturer Narrative
Additional information received confirmed that this event has been previous captured and submitted under mfr 0001038806-2020-00135 on (b)(6) 2020.Upon a reassessment of this event, it has been determined this event as duplicate from (b)(4); as a result, this file will be closed.Additional follow up in regards this event will be submitted under mfr 0001038806-2020-00135.Therefore, no further medwatch reports will be submitted under this file.The following sections have been updated: b4: date of this report.G4: date received by manufacturer.G7: checked "follow-up".H2: checked follow-up type.H10: added manufacturer narrative.
 
Event or Problem Description
Additional information received confirmed that this event has been previous captured and submitted under mfr 0001038806-2020-00135.

Brand Name
3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD®, 6MM(D) X 5MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9587116
Report Number0001038806-2020-00112
Device Sequence Number17044936
Product Code DZE
UDI-Device Identifier00844868033615
UDI-Public(01)00844868033615(17)230426(10)2018040712(241)BNES605
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K150571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2023
Device Model NumberBNES605
Device Catalogue NumberBNES605
Device Lot Number2018040712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR